# SDR AALA201508319008

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 49,083 hours, 18,181 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE200066
- Part serial: M467GB0201
- Condition: Defective
- Location: Fuel System
- Part time: 49,089 hours, 18,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE ACTUATOR NR 1 TANK WAS UNUSABLE.  IT WAS AGREED THE FLIGHT NEEDED TO DIVERT TO KEEP THE ACFT WITHIN CENTER GRAVITY LIMITS.  THE ACFT DIVERTED & THE FLIGHT WAS ABLE TO BURN ENOUGH FUEL EN-ROUTE TO LAND UNDER WEIGHT.  REPLACED THE NR 1 ACTUATOR VLV.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-28-00-710-004-A.
